# SDR IPXA11564365

- Difficulty date: January 6, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK, SEAT TRACK FLANGE HAS CORROSION ON NUTPLATES FROM BS 1602 TO BS 1675, WL 208, RLB 44.  R & R SEAT TRACK IAW SRM 51-40-02.
